I take a ton of supplements - Glucosamine for my creaking knees, Fish Oil, Vitaman E, Vitaman B, Calcium supplement w/ Vitaman D and a multi vitaman.
Prescribed meds - Synthroid for 20 years now. Anti-depressant for 20 years now (Effexor). Adderall for ADD for 6 years now. I don't take the adderall every day - only when I need to really focus on a task at hand do I take it. Lo Estrogen Vaginal Cream for about 1 month now. Amberen for about a week now.
My main complaint has been the weight issue - so hard to lose anything which is why I decided to try the Amberen. Now I am experience the insomnia more often and dizziness for the first time. Actually thought I had vertigo the other day it was so bad. Is the combination of meds I am taking causing some of my issues? Or, can you suggest which meds should be looked at with this combination?View Thread
Started Menopause at 44, just turned 50 in December. Vaginal dryness has been a major issue since reconciling with husband after several years of separation. Dr. prescribed a low dose estrogen cream that hasn't helped yet - on my second tube. After hearing all the commercials about Amberen, decided to give it a try. On it for 1 week and the insomnia is terrible and now experiencing the dizziness. Just last night, laid awake until 4 am. Can anyone else comment on the Amberen - if it has helped or not? I can deal with the hot flashes but getting frustrated with not being able to lose the extra weight. I have never had belly fat before menopause and it is only adding to my down and out feelings that come with this thing they call menopause.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.